Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 620591, 7 pages
http://dx.doi.org/10.1155/2013/620591
Research Article

Energy Method to Obtain Approximate Solutions of Strongly Nonlinear Oscillators

Centro de Innovación en Diseño y Tecnología, Tecnológico de Monterrey, Campus Monterrey, E. Garza Sada 2501 Sur, 64849 Monterrey, NL, Mexico

Received 13 April 2013; Revised 15 November 2013; Accepted 18 November 2013

Academic Editor: Xinzhu Meng

Copyright © 2013 Alex Elías-Zúñiga and Oscar Martínez-Romero. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Alex Elías-Zúñiga, ““Quintication” method to obtain approximate analytical solutions of non-linear oscillators,” Applied Mathematics and Computation, vol. 243, pp. 849–855, 2014. View at Publisher · View at Google Scholar
  • A. Beléndez, A. Hernández, T. Beléndez, C. Pascual, M.L. Alvarez, and E. Arribas, “Solutions for Conservative Nonlinear Oscillators Using an Approximate Method Based on Chebyshev Series Expansion of the Restoring Force,” Acta Physica Polonica A, vol. 130, no. 3, pp. 667–678, 2016. View at Publisher · View at Google Scholar